# SDR FDEA201507222331

- Difficulty date: July 22, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 991 hours, 32,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Part time: 11,599 hours, 4,611 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON EMER LIGHTS TEST MSG DISPLAYED, EMER BAT 1 LOW.  PERFORMED OPERATIONAL CHECK OF EMER LIGHT & POWER SYS.  OPERATIONS CHECKED GOOD.
